Generalized DOL trees

Kari, Lila and Rozenberg, Grzegorz and Salomaa, Arto: Generalized DOL trees. Acta cybernetica, (12) 1. pp. 1-9. (1995)

[img] Cikk, tanulmány, mű
cybernetica_012_numb_001_001-009.pdf

Download (544kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1995
Volume: 12
Number: 1
Page Range: pp. 1-9
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 9. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12539

Actions (login required)

View Item View Item